# SDR A6WA201040310

- Difficulty date: March 30, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 17,439 hours, 17,143 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/G ENG THRUST REVERSER TORQUE BOX SAM PANEL ATTACH BRACKET RIVET HAS EVIDENCE OF A CRACK FROM UNDER RIVET HEAD AT 7:00 POSITION.  REPAIRED IAW REO 601R-78-30-3981.
